# SDR FDEA201708172247

- Difficulty date: August 17, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 80,645 hours, 18,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ARB7202117
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE: FAC OBSERVER SEAT CUTOUT WEB FOUND CRACKED AT APPROXIMATELY BS 360.   REPAIRED IAW SRM 53-10-51-2R, FIGURE 201, REPAIR 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
